Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Do Hiv Rashes Itch

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Atripla rash with fever and itch

I got the atripla rash after the 8th dose. It is all over my body, started off as splotches and now looks like I am sunburned from head to toe. I have been battling a fever for about 3 days now and the itching is horrible with the rash areas being...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Fever and severe rash warrants careful clinical evaluation. If eyes, mouth, breathing are involved then you should be seen by a clinician urgently. Read more »

Rash and sore throat?

I don't think I'm infected but would like some amount of reassurance. My encounters have been... Read more »

itching and wrist rash

I have been HIV+ for about two years ago. I started meds(Truvada & Sustiva) about 1 year ago and... Read more »
Articles
AIDS InfoNet

Tipranavir (Aptivus)

...effects include diarrhea, nausea, vomiting, stomach pain, tiredness and headache. Women taking birth control pills may get a skin rash. Tipranavir can make liver problems worse. Patients with hepatitis B or hepatitis C should have careful... Read more »
AIDSinfo

An Overview of Fuzeon (Enfuvirtide, T-20)

...include severe allergic reactions with chills, fever, nausea and vomiting, kidney problems, low blood pressure, paralysis, severe rash, and trouble breathing. Severe infections at places where the injections were given have been reported. Use of... Read more »
Test Positive Aware Network

Aptivus

...vomiting, abdominal pain, and fatigue. In clinical trials, symptoms have been managed by having a light snack with the drug. Rash, including sensitivity to the sun, has occurred with Aptivus. Rash was more common in children. Also, women taking... Read more »
Project Inform

Systemic Candidiasis

...irritation or dryness. Vaginal tablets do not often cause problems, but in a few women they may lead to vaginal burning or itching or skin rash. Some women experience cramps or headaches. Clotrimazole lozenges may cause minor changes in liver... Read more »
Connect With Others

Does the rash itch?

Posted by Anonymous, 1 Reply
...If a person does have the rash associated with ARS, is it a rash that itches?? I've all of a sudden developed a rash (about 9-10 days after exposure). Its Read more »

Skin Rash

Posted by DJones, 8 Replies
...I have been on Atripla since January. I am also on Fluconazole and Acyclovir. In the last month I have developed a skin rash where the sun seems to hit my skin on my back of my neck where my hair line ends and lower arms. I thought it was... Read more »

HIV skin rash

Posted by shinpai, 1 Reply
...Does it usually itch? How long does it last? Also yesterday when I sat down to eat a hamburger my teeth hurt with the first couple of bites. It Read more »

Itch w/no rash

Posted by bigdogdog, 1 Reply
...Have been dealing with a nondescript itch and no visible rash. It has been 5 weeks since an episode that potentially exposed me to HIV. I have been dealing with this itch since the beginning Read more »